# SDR SWAA2019061233556

- Difficulty date: March 5, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 51,382 hours, 30,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A513341
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR PANEL BEHIND CENTER PEDESTAL (APPROXIMATELY 10") HAD LARGE DENT/ OIL CANNING WITH NUMEROUS SMALL DENTS.  / REPAIRED FLOOR PANEL IAW EA.
